# SDR SIMA20210513001

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 39,393 hours, 34,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY FLASHLIGHT HAS BROKEN HOLDER.-C/A-RAR FORWARD CABIN EMERGENCY FLASHLIGHT ASSEMBLY IAW EMB 145 AMM 33-50-16 AND ETN-EM-33-059. OPS CHECK GOOD.
